# SDR HALA0301183

- Difficulty date: December 18, 2003
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- System (JASC): 2720 · Rudder Control System
- Part: Control Module
- Part number: 2704693
- Part serial: 0123
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 345 - OGG - AILERON TRIM WILL NOT TRIM LEFT WING DOWN.  RIGHT WING TRIMS DOWN NORMALLY.  REMOVED AND REPLACED AILERON/RUDDER TRIM CONTROL MODULE.  OPS CHECK GOOD.  ALL WORK DONE IAW FIM 27-10 TASK801, AMM 27-10-07-4, AMM 27-11-01-5.  OK FOR SERVICE.  (M)
